# SDR ORJA95109

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UPPER DOOR SILL INSIDE HOLE AT FASTENER AND WHERE REINFORCEMENT MEETS BODY, OVERHEAD, MID CARGO.  CLEANED DIRT AND DEBRIS.  FOUND NO CORROSION TO EXIST.  (M)
